Topological stability for infinite-dimensional manifolds

R. Schori

Compositio Mathematica (1971)

  • Volume: 23, Issue: 1, page 87-100
  • ISSN: 0010-437X

How to cite


Schori, R.. "Topological stability for infinite-dimensional manifolds." Compositio Mathematica 23.1 (1971): 87-100. <>.

author = {Schori, R.},
journal = {Compositio Mathematica},
language = {eng},
number = {1},
pages = {87-100},
publisher = {Wolters-Noordhoff Publishing},
title = {Topological stability for infinite-dimensional manifolds},
url = {},
volume = {23},
year = {1971},

AU - Schori, R.
TI - Topological stability for infinite-dimensional manifolds
JO - Compositio Mathematica
PY - 1971
PB - Wolters-Noordhoff Publishing
VL - 23
IS - 1
SP - 87
EP - 100
LA - eng
UR -
ER -


  1. R.D. Anderson [1] Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc.72 (1966), 515-519. Zbl0137.09703MR190888
  2. R.D. Anderson and R. Schori [2] A factor theorem for Fréchet manifolds, Bull. Amer. Math. Soc.75 (1969), 53-56. Zbl0195.53601MR233382
  3. R.D. Anderson and R. Schori [3] Factors of infinite-dimensional manifolds, Trans. Amer. Math. Soc.142 (1969) 315-330. Zbl0187.20505MR246327
  4. C. Bessaga and M.I. Kadec [4] On topological classification of non-separable Banach spaces, (to appear). Zbl0247.58002MR417765
  5. C. Bessaga and A. Pelczynski [5] Some remarks on homeomorphisms of Banach spaces, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astro. Phys.8 (1960), 757-761. Zbl0102.10001MR132385
  6. Edward Čech, [6] Topological spaces (revised by Z. Frolik and M. Katetov), Academia Publishing House, Prague, 1966. Zbl0141.39401MR211373
  7. M. Eidelheit and S. Mazur [7] Eine Bemerkung über die Räume vom Typus (F), Studia Mathematica7 (1938), 159-161. Zbl0018.21903JFM64.0367.03
  8. D.W. Henderson [8] Infinite-dimensional manifolds are open subsets of Hilbert space, Bull. Amer. Math. Soc.75 (1969), 759-762. Zbl0179.29101MR247634
  9. D.W. Henderson [9] Infinite-dimensional manifolds are open subsets of Hilbert space, Topology, 9 (1970), 25-33. Zbl0167.51904MR250342
  10. D.W. Henderson [10] Micro-bundles with infinite-dimensional fibers are trivial. Inventiones Mathematical (to appear). Zbl0221.58004MR282380
  11. D.W. Henderson [11] Stable classification of infinite-dimensional manifolds by homotopy type. Inventiones Mathematical (to appear). Zbl0205.53701MR290413
  12. D.W. Henderson and R. Schori [12] Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc.76 (1970), 121-124. Zbl0194.55602MR251749
  13. E.A. Michael [13] Local properties of topological spaces, Duke Math. J.21 (1954), 163-172. Zbl0055.16203MR62424
  14. P.L. Renz [14] The contractibility of the homeomorphism group of some product spaces by Wong's method. Mathematica Scandinavia (to appear). Zbl0218.57027
  15. A.H. Stone [15] Paracompactness and product spaces, Bull. Amer. Math. Soc.54 (1948) 977-982. Zbl0032.31403MR26802
  16. J.E. West [16] Fixed-point sets of transformation groups on infinite-product spaces, Proc. Amer. Math. Soc.21 (1969), 575-582. Zbl0175.41703MR239588
  17. R.Y.T. Wong [17] On homeomorphisms of certain infinite dimensional spaces, Trans. Amer. Math. Soc.128 (1967), 148-154. Zbl0153.24603MR214040

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.